Couldn't find what you looking for?

TRY OUR SEARCH!


Hi. I am 21 years old. I suffer from seizures. I am just starting with Topamax. What to expect? What are side effects of the med?

Loading...


Hi. I am taking Topamax. You can`t expect a miracle, that is for sure. If you notice blurred vision, or if your eyes hurt during treatment with Topamax, you must go to your doctor immediately. Every person suffering from seizures has its` med that works the best. Topamax, so far, works the best for me. I thought I should stop with the treatment, but my doctor told me to continue with the treatment. He said that will stop seizures from recurring. He said I should not be drinking alcohol. I also have to drink a lot of water every day, to minimize the risk of kidney stone formation. Side effects of Topamax include an allergic reaction, changes in vision, worsening of seizures, dizziness, nausea, weight loss, confusion, speech difficulties and depression.
Reply

Loading...